MathSciNet Relay Station
MathSciNet bibliographic data
MR349624 (50 #2117) 12A20 (10M05)
Fried, Michael On Hilbert's irreducibility theorem. J. Number Theory 6 (1974), 211–231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement